Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the direct product of $ V$-groups

Author: Donald P. Minassian
Journal: Proc. Amer. Math. Soc. 30 (1971), 434-436
MSC: Primary 06.75
MathSciNet review: 0286727
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G and H be ordered groups such that every full order on a subgroup extends to a full order on the group; then the direct product, $ G \times H$, need not have this property. In fact a stronger result holds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.75

Retrieve articles in all journals with MSC: 06.75

Additional Information

PII: S 0002-9939(1971)0286727-5
Keywords: Partially ordered group, fully ordered group, V-group, $ {V^ \ast }$-group, VAN-group, VN-group
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia